# SDR AALA202302086322

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A300*
- Aircraft serial: 3989
- Aircraft time: 45,745 hours, 16,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133405
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 32,571 hours, 14,642 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEVERAL EMERGENCY LIGHTS NOT COMING ON IN AFT CABIN ON CEILING AND SEATS. MAINTENANCE  ACCOMPLISHED A BITE TEST AND FOUND EMERGENCY POWER SUPPLY UNIT 13WL FAILED THE SYSTEM TEST. EMERGENCY POWER SUPPLY UNIT 13WL WAS REPLACED PER AMM 33-51-38 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
